| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 11 months from primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon is performing the dair (debridement, antibiotics, and implant retention) technique with the left knee.The surgeon revised the insert to an insert of the same size.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 04 february 2026.Gmk-sphere 02.12.E0410fl gmk-sphere tibial insert e-cross - flex 4l - 10mm (k202022) lot 2214228: (b)(4) items manufactured and released on 21-sep-2022.Expiration date: 28-aug-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.